CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
RUNGE-KUTTA SEMIDISCRETIZATIONS FOR STOCHASTIC MAXWELL EQUATIONS WITH ADDITIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 2, 页码: 702-727
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10
stochastic Maxwell equations  stochastic Runge-Kutta semidiscretization  stochastic symplecticity  mean-square convergence order  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
LINEAR STABILITY OF PARTITIONED RUNGE-KUTTA METHODS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2011, 卷号: 49, 期号: 1, 页码: 232-263
Authors:  McLachlan, R. I.;  Sun, Y.;  Tse, P. S. P.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
asymptotic behavior  continued fractions  linear stability  Lobatto IIIA-IIIB methods  Pade approximants  trace of stability matrix  
High order symplectic schemes for the sine-Gordon equation 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 11, 页码: 2731-2736
Authors:  Wang, YS;  Wang, B;  Ji, ZZ;  Qin, MZ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
sine-Gordon equation  high order symplectic scheme  generating function method  variation derivative